# SDR DLM88972231

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Malfunction
- Location: Airfoil De-Ice
- Component: 39244421
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH AFT CABIN HAD SLIGHT SMOKE SMELL BOTH SMOKE DETECTOR IN LAVS WENT OFF.  BY LANDING SMELL HAD CEASED, ALARMS HAD STOPPED.  REPLACED AIRFOIL PRESS REG VLV, RAN ENGS, PACKS AND ANTI-ICE SYSTEMS.  PERFORMED AUG VLV CK PER PFHB.  NO SMOKE AND NO ODOR.
